Home On asymptotic expansions of Stirling numbers of the first and second kinds
Article
Licensed
Unlicensed Requires Authentication

On asymptotic expansions of Stirling numbers of the first and second kinds

  • A. N. TIMASHOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 8 Issue 5

Published Online: 2009-10-09
Published in Print: 1998

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1998.8.5.533/pdf
Scroll to top button